Open Access
Translator Disclaimer
January 2019 A Stratonovich–Skorohod integral formula for Gaussian rough paths
Thomas Cass, Nengli Lim
Ann. Probab. 47(1): 1-60 (January 2019). DOI: 10.1214/18-AOP1254


Given a Gaussian process $X$, its canonical geometric rough path lift $\mathbf{X}$, and a solution $Y$ to the rough differential equation (RDE) $\mathrm{d}Y_{t}=V(Y_{t})\circ\mathrm{d}\mathbf{X}_{t}$, we present a closed-form correction formula for $\int Y\circ\mathrm{d}\mathbf{X}-\int Y\,\mathrm{d}X$, that is, the difference between the rough and Skorohod integrals of $Y$ with respect to $X$. When $X$ is standard Brownian motion, we recover the classical Stratonovich-to-Itô conversion formula, which we generalize to Gaussian rough paths with finite $p$-variation, $p<3$, and satisfying an additional natural condition. This encompasses many familiar examples, including fractional Brownian motion with $H>\frac{1}{3}$. To prove the formula, we first show that the Riemann-sum approximants of the Skorohod integral converge in $L^{2}(\Omega)$ by using a novel characterization of the Cameron–Martin norm in terms of higher-dimensional Young–Stieltjes integrals. Next, we append the approximants of the Skorohod integral with a suitable compensation term without altering the limit, and the formula is finally obtained after a rebalancing of terms.


Download Citation

Thomas Cass. Nengli Lim. "A Stratonovich–Skorohod integral formula for Gaussian rough paths." Ann. Probab. 47 (1) 1 - 60, January 2019.


Received: 1 May 2016; Revised: 1 January 2018; Published: January 2019
First available in Project Euclid: 13 December 2018

zbMATH: 07036333
MathSciNet: MR3909965
Digital Object Identifier: 10.1214/18-AOP1254

Primary: 60H05
Secondary: 60H07 , 60H10

Keywords: generalized Itô–Stratonovich correction formulas , Malliavin calculus , Rough paths theory

Rights: Copyright © 2019 Institute of Mathematical Statistics


Vol.47 • No. 1 • January 2019
Back to Top